MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442 VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442 VENOVO VENOUS STENT
Catalog Number VENUM18140
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient prepped for a stent placement procedure using the venovo venous stent.It was reported that prior to the procedure; the delivery system was allegedly damaged.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the physical sample is not available for evaluation.Provided image demonstrates four green card boxes inside a brown card box.The four product card boxes are damaged but the brown card box appears not damaged on the visible section of the image.It is not known whether this brown card box was the shipping box.The investigation leads to confirmed result for packaging damage.A manufacturing related issue could not be found.Based on the investigation of the provided information, the investigation is closed as confirmed for packaging damage.A definite root cause for the reported event could not be determined.Labelling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use (ifu) state: 'examine the stent system for any damage.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.G3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient prepped for a stent placement procedure using the venovo venous stent.It was reported that prior to the procedure, the delivery system was allegedly damaged.There was no patient contact.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442
wachhausstrasse 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22780628
Report Number9681442-2025-00240
Device Sequence Number18186729
Product Code QAN
UDI-Device Identifier00801741103742
UDI-Public(01)00801741103742(17)270121(10)ANKN2219
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENUM18140
Device Lot NumberANKN2219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown